Aspartame Poisoning Eye Problems
I have problems with my eye consistent with aspartame poisoning symptoms after 3-1/2 months use of aspartame-sweetened cough drops. I would like info regarding ascertaining if the damage is resulting from use of the sweetener, and if so, or likely so, will consider seeking compensation.
Information provided in our response is NOT formal legal advice. It is generic legal information based on the very limited information provided. Under no circumstances should the information in our response, or anywhere else on this site be relied upon when deciding the proper course of a legal matter. Our response does NOT create an attorney-client relationship. Always
get a formal case review
from a licensed attorney in your area.
ANSWER for "Aspartame Poisoning Eye Problems":
Well, it is possible that you have experienced such poisoning, however the measure of damages is related to proving your injury. Before considering a law suit, you need to first visit a health care professional who must be able to establish that you have aspartame poisoning.
From there, you would need to show that the poisoning came from the cough drops AND that there is no language on the packaging indicating that the cough drops contain aspartame which should be ingested cautiously.
Finally, you would need to show that you have experienced "damages" - for example, pain, suffering, loss of wages, etc. Without these elements, it would be difficult to establish an aspartame poisoning case.
The above is general information. Laws change frequently, and across jurisdictions. You should get a personalized case evaluation from an attorney licensed in your state. Find a local attorney to give you a free case review here, or call (888) 647-2490.
Best of luck,
P.S. Please help us out by sharing this site...